Information That You Want To Know About Creatine Side Effects

Though it remains a legal part of many athletes training programs, creatine use is still highly controversial. The potential for damage is by no means as lethal as anabolic steroids, but there are still definite creatine side effects.

Creatine use has risen exponentially in recent years, helped by a number of high profile celebrities extolling its benefits. Widely thought to increase muscle bulk, stamina and performance by anything up to ten percent, it is also little surprise.

Essentially, creatine is the building material for muscle tissue naturally, and so taking this in synthetic form helps with recovery speeds and damage repair. It is rapidly broken down in the body, and hence feeds the muscles quickly.

However, these “forced” muscles are more prone to damage, as the energy supply to them will run out quicker. Such creatine side effects from this process result in quite severe cramping; which is painful and in many cases leads to injury.

It is also likely that the product could have a reaction in the digestive system; resulting in stomach cramps and diarrhea. Whilst these are less common than cramps in the legs and arms; they can be extremely dangerous.

This is certainly the case regards diarrhea where long instances of the condition can severely debilitate; causing dehydration and malnutrition. At the very least, they will nullify any beneficial effects of the product.

If you do feel you may be experiencing an adverse reaction to taking creatine, you should certainly reduce the dose. If they continue, consumption should be stopped immediately and you should consider consulting a medical professional.

Reports of creatine side effects are increasing; but so is use of the product. If you are worried, it is likely that getting help from a sports nutritionist, and arranging a personalized training program would provide just as much benefit as the product can give.

Leave a Reply